# SDR IPXA2018092874470

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 29,978 hours, 16,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, A GEAR DISAGREE EICAS AND GEAR AMBER LIGHT ILLUMINATED.   RAN QRH AT 12,000.  ALL LIGHTS WENT OUT.  DIVERTED.  ACCOMPLISHED A BITE CHECK OF PSEU IAW MM 32-09-04-404-009, SHOWS FAULTS 239, 069.  ADJUSTED THE RT GEAR UPLOCK SENSORS SYSTEMS 1 AND 2 IAW AMM 32-61-02-822-013.  OPS CHECKED GOOD.  OK FOR SERVICE.
